# SDR SWI2025F01830

- Difficulty date: November 21, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N131SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000450
- Aircraft time: 28,047 hours, 16,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP TRACK NR 6 HAS THICKNESS REDUCTION OF .024".  REMOVED AND REPLACED THE RT WING INBD FLAP TRACK NR 6 IAW AMM 27-51-08HG2-695.
